# SDR MASA200600648

- Difficulty date: March 3, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 17,432 hours, 13,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Activated
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR EMERGENCY FLOOD LIGHTS IN CABIN INOP.  MX RELAMPED.
